| Model Number |
MN10350-50A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Convulsion/Seizure (4406)
| Date of Event |
09/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a trial lead implant procedure the patient experienced a seizure.It was reported that the patient was doing well afterwards and the trial was continued successfully.It is unknown which lead contributed to the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.